Invariance of solutions of the set of regularized equations

TitleInvariance of solutions of the set of regularized equations
Publication TypeJournal Article
Year of Publication2017
AuthorsMartynyuk, AA
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2017.12.003
Issue12
SectionMathematics
Pagination3-7
Date Published12/2017
LanguageRussian
Abstract

We consider the initial problem for a family of equations regularized with respect to the inaccuracy parameter. Definitions of the weak and strict invariances of solutions are introduced. The conditions for weak and strict invariances of the set of Euler solutions are established, and the possibility to consider discontinuous families of equations is indicated.

KeywordsEulerian solutions, set of uncertain equations, strict and weak invariances
References: 
  1. Martynyuk, A. A. & Martynyuk-Chernienko, Yu. A. (2013). Existence, uniqueness, and estimation of solutions of the set of equations of perturbed motion. Ukr. Math. Journal. 65, No. 2, pp. 273-295 (in Russian). https://doi.org/10.1007/s11253-013-0779-5
  2. Lakshmikantham, V. & Tolstonogov, A. (2003). Existence and interrelation between set and fuzzy differential equations. Nonlinear Analysis: TMA. No. 55, pp. 255-268. https://doi.org/10.1016/S0362-546X(03)00228-1
  3. Lakshmikantham, V., Leela, S. & Martynyuk, A. A. (1989). Stability Analysis of Nonlinear Systems. New York: Marcel Dekker.
  4. Bhaskar, G. T. & Lakshmikantham, V. (2003). Set differential equation and flow invariance Appl. Anal. No. 82, pp. 357-368.
  5. Filippov, A. F. (1985). Differential equations with discontinuous right-hand side. Moscow: Nauka (in Russian).